# SDR SIMA960102

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112AE
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 2612 · Fire Detection
- Part: Fire Cntrl Unit
- Part number: 89905202
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DFW - FLT 3633 - AFTER TAKEOFF, NR 2 ENGINE WARNING ACTIVATED.  CREW RESPONDED BY PULLING THE T-HANDLE AND BLOWING A FIRE BOTTLE, THEY DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  THE FIRE LIGHT HAD EXTINGUISHED AND NO EMERGENCY EVACUATION WAS PERFORMED.  MAINTENANCE INITIAL INSPECTION SHOWED NO SIGN OF FIRE.  REPLACED FIRE BOTTLE AND SQUIBB AND FIRE CONTROL UNIT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
